The Symmetric Algebra of Quotients of an Ultraprime Banach Algebra

Martin Mathieu*

*Corresponding author for this work

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

We present a symmetric version of a normed algebra of quotients for each ultraprime normed algebra. In addition, a C*-algebra of quotients of an arbitrary C*-algebra is introduced. 1980 Mathematics subject classification (Amer. Math. Soc.) (1985 Revision): primary 46 H 20; secondary, 46 L 05, 47 B 99, 16 A 08.

Original languageEnglish
Pages (from-to)75-87
Number of pages13
JournalJournal of the Australian Mathematical Society
Volume50
Issue number1
DOIs
Publication statusPublished - Feb 1991
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The Symmetric Algebra of Quotients of an Ultraprime Banach Algebra'. Together they form a unique fingerprint.

  • Cite this